# SDR 2000ZZZX316

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DENT ON FORWARD CARGO COMPARTMENT WEB AT STA 427.00 BETWEEN L24R TO L26R.  REPAIRED FORWARD CARGO COMPARTMENT WEB AT STA 427 BETWEEN L24R TO L26R PER EIA ECRA 941-53-080-2.
